# SDR SWAA2016082355065

- Difficulty date: August 8, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 42,712 hours, 24,853 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 141A52202
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE FORWARD GIRT BAR FLOOR MOUNT CORRODED AT BS 312, LBL 55.  R & R THE MOUNT IAW SRM.
